# SDR CA990818003

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 234
- Engine: Lyc AL5512
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 414R350510
- Condition: Failed
- Location: Swashplate
- Part time: 7,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER SHUTDOWN (FOLLOWING LOGGING OPERATIONS), A LOT OF BLACK GREASE AND METAL HAD BEEN SLUNG FROM THE SWASHPLATE SEAL AND PIECES OF BEARING CAGE WERE FOUND ALL OVER THE AFT SWASHPLATE AREA AND THRUST DECK.  SWASHPLATE WAS REMOVED AND BEARINGS WERE EXTREMELY ROUGH TO TURN.
